Probability maximization by inner approximation

Csaba, I Fábián [Fábián, Csaba (Matematikai és sz...), szerző] Informatika Tanszék (NJE / GAMFK); Edit, Csizmás [Gurka Dezsőné Csizmás, Edit Margit (Informatika), szerző] Informatika Tanszék (NJE / GAMFK); Rajmund, Drenyovszki [Drenyovszki, Rajmund (Informatikai Tudo...), szerző] Informatika Tanszék (NJE / GAMFK); Wim, van Ackooij; Tibor, Vajnai [Vajnai, Tibor (Elektronspektrosz...), szerző] Informatika Tanszék (NJE / GAMFK); Lóránt, Kovács [Kovács, Lóránt (Hálózatmenedzsment), szerző] Informatika Tanszék (NJE / GAMFK); Tamás, Szántai [Szántai, Tamás (Operációkutatás), szerző] Differenciálegyenletek Tanszék (BME / TTK / MI)

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: ACTA POLYTECHNICA HUNGARICA 1785-8860 15 (1) pp. 105-125 2018
  • SJR Scopus - Engineering (miscellaneous): Q2
Azonosítók
Szakterületek:
    We solve probability maximization problems using an approximation scheme that is analogous to the classic approach of p-efficient points, proposed by Prékopa to handle chance constraints. But while p-efficient points yield an approximation of a level set of the probabilistic function, we approximate the epigraph. The present scheme is easy to implement and is immune to noise in gradient computation. © 2018, Budapest Tech Polytechnical Institution. All rights reserved.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-10-18 16:06